# SDR JR2R20250814503

- Difficulty date: August 14, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000548
- Aircraft time: 20,055 hours, 12,036 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 17002204003
- Condition: Chafed
- Location: Zone 800
- Part time: 20,055 hours, 12,036 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID AVIONICS DOOR, 14A7AL, HAS MULTIPLE CHAFES, OUT OF LIMITS.  REPAIRED.
